MathSciNet Relay Station
MathSciNet bibliographic data
MR2653777 49J35 (90C47)
Li, X. B.; Li, S. J.; Fang, Z. M. A minimax theorem for vector-valued functions in lexicographic order. Nonlinear Anal. 73 (2010), no. 4, 1101–1108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement